# SDR SIMA20140902001

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 27,468 hours, 24,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT ARMED MSG APPEARS ON EICAS WITH COCKPIT CONTROL IN ARM POSITION & FLIGHT ATTENDANT CONTROL IN NORM POSITION.  MSG COMES ON FOR APPROX 15 - 20 SECONDS, GOES AWAY & THEN APPEARS AFTER 45 SECONDS.  R & R EMER LIGHTS RELAY K0275 IAW AMM 20-13-02.  EMER LIGHTING OPERATIONS CHECKED GOOD IAW AMM 33-50--00.  R & R CONTROL MODULE OF EMER LIGHT & PASS SYS IAW 33-21-01.  OPERATIONS CHECKED GOOD.
